MathSciNet Relay Station
MathSciNet bibliographic data
MR759783 60J65 (58G32 60F05)
Blum, Gilles A note on the central limit theorem for geodesic random walks. Bull. Austral. Math. Soc. 30 (1984), no. 2, 169–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement